Hello all, I am in great need of some advice. My boyfriend has never had any luck with any meds his dr. has perscribed for him. They have just been changed yet again. He has been on them for about a week and a half and had a couple really good days. It was wonderful, however tonight I could tell something was wrong. He was acting paranod at dinner and thougth the people at the table next to us were looking at him. We got home and he was crawling up the walls. He took his xanex which usually calms him a lot. However it did nothing tonight. We have a house we are renovating(we do not live there) and he decided at 11 pm that he wanted to go sleep there. I asked him not too because I didn't want him to be alone and I did not think it was safe for him to drive. I tried to take his keys but was not successful. I walked with him to his car ( he told me his meds were in there) I got in and looked for his meds. He said he was leaving and again I asked him not to. Finally he agreed and said lets go back into the house. The min. i got out of the care he jumped back in locked the doors and took off. I am so stressed and worried. Has this ever happend to anyone and if so how do you handle it. I really love him, but I just don't know how much more I can take. Please someone help!!!!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...